# SDR ASAA0792266

- Difficulty date: November 14, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 23,906 hours, 9,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A81271
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOOR ZEE INTERCOSTAL AT BS 847 867 RBL 25 FOUND CORRODED FLOOR ZEE INTERCOSTAL AT BS 847 TO 867 RBL 25.  REPLACED WITH NEW PART MADE REPAIR PART IAW B737 900 SRM 51-40-05 AND 51-40-02.
